# SDR DALA1103669864

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Sta 313 Lbl 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 313, LBL 1, FLOOR SUPPORT, Z-ANGLE CRACKED.  REMOVED FLOOR SUPPORT IAW SRM 51-30-2.  FABRICATED & INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.  REQUIRED INSP COMPETED.
